| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that, during intraocular lens implantation surgery, the physician noticed polychromatic sheen on the lens.Reporter denied to provide further information.There were 3 files associated with this report.This is 3 of 3.